# SDR COMA9610220

- Difficulty date: July 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1117H
- Make and model: Emb EMB-120RT
- Aircraft serial: 120117
- Engine: Pwa PW118
- System (JASC): 7312 · Fuel Heater
- Part: Fuel Heater
- Part number: 10718G
- Condition: Leaking
- Location: Lt Eng
- Part time: 11,013 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRONG FUEL SMELL IN AIRCRAFT DURING TAXI.  REPLACED THE LEFT ENGINE FUEL/OIL HEAT EXCHANGER.
